Product details
What are Panadol ActiFast Soluble Tablets
Panadol ActiFast Soluble Tablets relieve headaches, tension headaches, migraine, backaches, rheumatic and muscle pain, toothache and period pain.
They also relieve sore throat and fever, aches and pains of colds and flu. Containing paracetamol and caffeine - Panadol Extra can also reduce your temperature when you have a fever. Caffeine gives paracetamol an extra aid when treating symptoms.
How to take Panadol ActiFast Soluble Tablets
Over 16's: Take 1-2 tablets, up to 4 times daily as required. Do not take more frequently than every 4 hours. Do not take more than eight tablets in 24 hours.
Ages 10-15: Give one tablet dissolved in water up to 4 times daily. Do not give more frequently than every 4 hours. Do not give more than four tablets in 24 hours. Do not give paracetamol to children for more than three days without consulting a doctor.
Tablets should be dissolved in at least half a glass of water.
What do Panadol ActiFast Soluble Tablets contain
Active ingredients: Each effervescent tablet contains: Paracetamol 500mg of and Caffeine 65mg. Sodium content 427mg per tablet.
It also contains sorbitol (E420).
Delivery options
UK Shipping:
Standard Shipping: £2.89
Free Shipping: Available on orders over £40.
Europe Shipping:
Standard Shipping: £9.99
Rest of the World (ROW) Shipping:
Standard Shipping: £19.99
Please note:
- Additional customs duties or taxes may apply for international shipments depending on the recipient country's regulations. Customers are advised to check local customs regulations before placing an order.
- Ensure you select the appropriate shipping option at checkout.
- Delivery times may vary based on the destination.
- For more information, see our delivery information or view our returns policy.
Customers also bought
Top products in this category
FlexiSEQ Max Strength For Osteoarthritis - 50g
Alternative Pain ReliefIn stockFlexiSEQ For Joint Wear & Tear - 50g
Alternative Pain ReliefIn stockSolpadeine Headache Soluble - 16 Tablets
Pain ReliefIn stockPanadol ActiFast Soluble - 24 Tablets
Pain ReliefIn stockAlka Seltzer XS Pain Relief - 20 Effervescent Tablets
Pain ReliefIn stockVoltarol Back and Muscle Pain Relief 1.16% Gel - 100g
Pain ReliefIn stockAnadin Extra - 12 Soluble Tablets
Pain ReliefIn stockFlarin Joint & Muscular Pain Relief - 200mg - 12 Soft Capsules
Pain ReliefIn stockAnbesol Adult Strength Gel - 10g
Pain ReliefIn stockA.Vogel Atrogel Arnica Gel - 100ml
Alternative Pain ReliefIn stockZovirax Cold Sore Treatment Cream Pump - 2g
Lip CareIn stockNuromol 200mg/500mg - 12 Tablets
Pain ReliefIn stock
More products from this brand
Panadol Period Pain - 14 x 500mg/65mg Tablets
Pain ReliefIn stockPanadol Advance 500mg Paracetamol - 30 Tablets
Pain ReliefOut of stockPanadol Night Pain - 20 Tablets
Pain ReliefOut of stockPanadol Advance 500mg Paracetamol - 16 Tablets
Pain ReliefIn stockPanadol Extra Advance - 32 x 500mg/65mg Tablets
Pain ReliefOut of stockPanadol Actifast Tablets - 14 Tablets
Pain ReliefIn stockPanadol ActiFast Soluble - 24 Tablets
Pain ReliefIn stockPanadol Extra Advance - 14 x 500mg/65mg Tablets
Pain ReliefIn stock
UK registered pharmacy
The MHRA regulates medicines and medical devices in the UK.
GPhC regulated pharmacy
The GPhC regulates pharmacists, pharmacy technicians and pharmacies in Great Britain.
PCI DSS Compliant
PCI DSS is an information security standard for organisations that handle credit card payments.
ICO registered website
The UK's independent authority set up to uphold information rights in the public interest.